# SDR TWAA0102304

- Difficulty date: January 30, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT ACCY COMPT, FORMER RING WAS DAMAGED AT STA 1418, LONGERON 13R.  REPAIRED FORMER PER SRM 53-03, FIG 4.  INSTALLED FASTENERS PER SRM 51-10-03.
